uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic properties of the connectivity number of random railways
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1999 (English)In: ADVANCES IN APPLIED PROBABILITY, ISSN 0001-8678, Vol. 31, no 3, 720-741 p.Article in journal (Refereed) Published
Abstract [en]

In a cubic multigraph certain restrictions on the paths are made to define what is called a railway. On the tracks in the railway ledges in the multigraph) an equivalence relation is defined. The number of equivalence classes induced by this relation is i

Place, publisher, year, edition, pages
APPLIED PROBABILITY TRUST , 1999. Vol. 31, no 3, 720-741 p.
Keyword [en]
random railway; connectivity number; binary branching process; cubic multigraph
Identifiers
URN: urn:nbn:se:uu:diva-36586OAI: oai:DiVA.org:uu-36586DiVA: diva2:64485
Note
Addresses: Garmo H, Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 361 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf